Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On some criteria of Carleman for the complete convergence of a $J$-fraction


Author: H. S. Wall
Journal: Bull. Amer. Math. Soc. 54 (1948), 528-532
DOI: https://doi.org/10.1090/S0002-9904-1948-09033-4
MathSciNet review: 0025597
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09033-4